# SDR VNAA202511250002

- Difficulty date: September 19, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 33,083 hours, 25,727 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: CC670103382
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA OF ACCESS PANEL: 642BZ.   CORROSION ON SETTLEMENT AREA OF ACCESS PANEL: 642BZ WAS EVALUATED EXCESSIVE DAMAGE PER SRM 53-00-00-101-001-A01 AND REPLACED PER CRJ-700 SRM 51-42-21-001-001-A01.
